MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER
Model Number DD+CT17H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported blood leak occurrence as soon as the treatment started, machine alarmed for blood leak right away.No medications were given, no patient symptoms present, no medical intervention required.Blood was not visible, no defect or damage detected on the dialyzer.Blood leak test strip was negative.Treatment interrupted, approximately 200ml of blood loss.New machine was set up with new supplies.Patient completed treatment.Dialysis machine: 2008t, fresenius bloodline used, dialysate flow rate (dfr): autoflow 1.5, blood flow rate (bfr): 300.Gender: male, weight: 93kg, diagnosis: aki (acute kidney injury), patient has been on dialysis 3 times a week since (b)(6) 2025.

Brand Name
NIPRO CELLENTIA-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
MDR Report Key21985373
Report Number1056186-2025-00012
Device Sequence Number4488202
Product Code KDI
UDI-Device Identifier00383790004398
UDI-Public00383790004398
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2025
Report Date (Section F) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDD+CT17H
Device Lot Number24F27E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/10/2025
Device Age10 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale
Date Report Sent to FDA05/06/2025